# SDR UPS08853664

- Difficulty date: September 23, 2008
- Submitted: October 30, 2008
- Operation: Air carrier
- Aircraft: N894UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46094
- Aircraft time: 78,066 hours, 25,407 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SV FUSELAGE EXTERIOR SKIN STA 50 L21R BULGING AND FASTENER HEAD SHEARED.  REMOVED FASTENERS STA FS 70 TO FS 50 L19R TO L21R AND FS 50 TO FS 30 IAW DC 8 SRM 51-1-21.  REMOVED DOUBLER FROM STA 7 TO STA 70 L20R-L21R.  FABBED AND INSTALLED DOUBLER IAW DC8 SRM 53-03-03-0, DWG 5613861, AND SRM DC8 SRM 51-1-21.
